# SDR AALA20110213DFW03

- Difficulty date: February 12, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N787AL
- Make and model: Boeing 777223
- Aircraft serial: 30010
- Aircraft time: 45,259 hours, 5,531 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMERGENCY LIGHT ADJACENT TO LEFT NUMBER 1 DOOR LIGHT ASSEMBLY BROKEN.  REPLACED LIGHT ASSEMBLY FOR FORWARD GALLEY EMERGENCY LIGHT.  OPS CHECK NORMAL.
